advertisement
Question
Posted by: Nervousness | 2019/02/18

Sertraline side effects

I'm so scared to take Sertraline because of the side effects, I have an intense phobia for vomiting. Am I being dramatic? Should I just take it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/02/18

Hi there
Yes, rather just take it, you will not necessarily even experience the side effects. Vomiting is not a common side effect. Nausea can be a side effect, but that does not necessarily mean that you will vomit. Side effects usually last for the first 2 weeks and then gradually improve. Good luck. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement